# SDR YENA2021113000801

- Difficulty date: November 19, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,441 hours, 20,168 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION;  CORROSION IN SHEAR CLIP AT CF III INTERNAL STRUCTURE LOCATED IN FR 84 BETWEEN STRG 27R-28R ; REFERENCE TOMX WO# 1708 NR# 00433  SHEARCLIP AT CF III INTERNAL STRUCTURE LOCATED IN FR 84 BETWEEN STRG 27R-28R WAS REPLACED PER EMB 190 SRM 51-41-01 AND SRM 51-43-03.  TOMX MX# 200002656 QC RII# 201532129
